# SDR SWIA200515962

- Difficulty date: December 2, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 3,514 hours, 2,948 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO PUSHER DURING STALL TEST STALL FAIL CAUTION.  INSTALLED A NEW PIN "K" AT CONNECTOR P66 ON WIRE CG247A20N AND REINSTALLED IN CONNECTOR IAW CRJ 200 M/M 20-10-00.  OPERATIONAL CHECK GOOD OF STALL PROTECTION SYSTEM IAW CRJ 200 MM 27-35-00.
